# SDR MALA010135

- Difficulty date: January 16, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LBL18.3 SEAT TRACK AND WEB FROM STA 294 - STA 363.  REFER TO CELSIUS W/O 19238, TASK 1526, AND SAAB STATEMENT 340 SDS000801.  MAINTENANCE REMOVED CORROSION BETWEEEN STA 294 - 363 IAW SRM 51-70-40.  ALODINED, PRIMED IAW SRM 51-20-42/43, PAINTED SEAT TRACK AND INSTALLED AV100 ON TRACKS AND FLANGES.  DAMAGE IS ACCEPTED AS IS REF SAAB ENGINEERING STATEMENT 340SDS000801.
